WIT Press


Interacting Punches On A Transversely Isotropic Elastic Layer

Price

Free (open access)

Paper DOI

10.2495/CON950211

Volume

7

Pages

8

Published

1995

Size

592 kb

Author(s)

Q. Lan & A.P.S. Selvadurai

Abstract

In this paper it is shown that solution the problem of two circular punches indenting an elastic isotropic layer can be extended to the case of trans- versely isotropic material in a straightforward fashion. As an example, asymptotic solutions are presented for the problem of the normal indenta- tion of a transversely isotropic layer by two rigid smooth circular punches. 1 Introduction Three-dimensional contact problems have received a great deal of attention in the literature in mechanics and applied mathematics. Comprehensive reviews of contact problems are given in [1, 2]. The great majority of the previous work focus attention on the problem of an isolated punch. Prob- lems involving two or more punches have only been examined for the cases where the punches are

Keywords